# SDR 96ZZZX1369

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: PTOSA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5075
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screw Shaft
- Part number: 32725703
- Condition: Corroded
- Location: Ball Screw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLSCREW ACTUATORS SCREW SHAFTS WERE FOUND CORRODED.  NO CORROSION ALLOWED IAW COMPONENT MAINTENANCE.  MANUAL CHAPTER 78-30-29, PAGE 505, PARAGRAPH 5B, ITEM NR 5.  (BRAZIL)
